# SDR C2XA98IA031

- Difficulty date: February 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14813
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 100
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Fitting
- Part number: S53572804200
- Condition: Cracked
- Location: Wing/Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING NDT INSPECTION OF THE AFT CENTER BOLT HOLE ON THE LEFT WING TO FUSELAGE FITTING AT FRAME 27, A CRACK INDICATION WAS FOUND IN THE OUTER STRAP.  MAINTENANCE REAMED THE AFFECTED HOLE TO SECOND OVERSIZE AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE UNDER DEFERRED MAINTENANCE ITEM IAW CONTINENTAL EXPRESS ENGINEERING CHANGE AND REPAIRED AUTHORIZATION EC5340-01031.  (M)
